# SDR MWEA98235

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 99193701
- Condition: Damaged
- Location: Ws 360.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PREVIOUSLY BLENDED AREA WAS FOUND ON THE FUEL TANK LOWER ACCESS PLATE MATING SURFACE DOUBLER AT XRS 360.5.  REPAIR DOUBLER WAS FABRICATED AND INSTALLED.
